# SDR DALA2025100807337

- Difficulty date: October 7, 2025
- Submitted: October 8, 2025
- Operation: Air carrier
- Aircraft: N347NB
- Make and model: Airbus A319-114
- Aircraft serial: 1800
- Aircraft time: 62,372 hours, 31,911 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Fod
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

SHIP 3147 AFT RIGHT DOOR WON'T ARM, INDICATED ARMED ON GROUND FOUND IT DISARMED IN FLIGHT. CORRECTIVE ACTION: REMOVED DEBRIS FROM GIRT BAR ATTACH FITTING ON FLOOR OPS OK A319 TSM 52-13-00. (7620894).
